# SDR DALA1159243261

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 4,734 hours, 2,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND RT CABIN EPSU FAILED TO TEST.  MAINTENANCE REPLACED EPSU AT RT AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
